MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP MEDLINE INDUSTRIES, INC.; DBD-TR-MAJOR KIT-LF

MEDLINE INDUSTRIES, LP MEDLINE INDUSTRIES, INC.; DBD-TR-MAJOR KIT-LF
Model Number DYNJ54802C
Medical Device Problem Code Material Frayed (1262)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 03/06/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
According to the customer, "lap sponges are fraying in pack" and the "cotton thread/string stuck to the patient/incision." despite multiple good faith efforts to obtain additional information, the customer contact was unable or unwilling to provide further incident details to the manufacturer.The sample has been requested to be returned for evaluation.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.
 
Event or Problem Description
According to the customer, "lap sponges are fraying in pack" and the "cotton thread/string stuck to the patient/incision.".
 
Additional Manufacturer Narrative
According to the customer, "threads had to be removed from tissue using forceps".

Brand Name
MEDLINE INDUSTRIES, INC.
Common Device Name
DBD-TR-MAJOR KIT-LF
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP
three lakes drive
northfield IL 60093
Manufacturer Contact
danielle tognocchi
three lakes drive
northfield, IL 60093
MDR Report Key16674947
Report Number1423395-2023-00015
Device Sequence Number5347189
Product Code LRO
UDI-Device Identifier10889942894499
UDI-Public10889942894499
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/06/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberDYNJ54802C
Device Catalogue NumberDYNJ54802C
Device Lot Number22LDA140
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/21/2023
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/06/2023
Supplement Date Received by Manufacturer04/04/2023
Initial Report FDA Received Date04/04/2023
Supplement Report FDA Received Date04/06/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown